# SDR CALA2022042701095

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 72,954 hours, 26,009 cycles
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: 142147
- Part serial: NA
- Condition: Fault Message
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOBRAKE FAIL MSG UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. EVALUATE, CONTACT TOMC. MAC METER INITIATED FOR     WITH VENDOR ID V902239 MAC RELATED WORK ORDER 000000003042072 AND PRTR CORREA, LINY (V902239) REMOVED AND REPLACED ANTISKID/AUTOBRAKE CONTROL UNIT REFERENCE AMM 32-42-21-400-801. OPS CHK GOOD. CORREA, LINY (V902239) REMOVED AND REPLACED ANTISKID/AUTOBRAKE CONTROL UNIT REFERENCE AMM 32-42-21-400-801. OPS CHK GOOD. ADD EMP:V902239 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1922544  SN OFF 0110 CONTROL, AUTOBR  OFF 29-3242-9-0002 0110 ON 29-3242-9-0002 1058
